Pacific Journal of Mathematics

Asymptotics. III. Stationary phase for two parameters with an application to Bessel functions.

D. Sather

Article information

Source
Pacific J. Math., Volume 12, Number 4 (1962), 1423-1433.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036142

Mathematical Reviews number (MathSciNet)
MR0149170

Zentralblatt MATH identifier
0126.28701

Subjects
Primary: 41.50

Citation

Sather, D. Asymptotics. III. Stationary phase for two parameters with an application to Bessel functions. Pacific J. Math. 12 (1962), no. 4, 1423--1433. https://projecteuclid.org/euclid.pjm/1103036142


Export citation

See also

  • II : W. Fulks, J. O. Sather. Asymptotics. II. Laplace's method for multiple integrals. Pacific Journal of Mathematics volume 11, issue 1, (1961), pp. 185-192.